HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Hypersurfaces in Statistical Manifolds

Files in This Item:
pre852.pdf125.66 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84002

Title: Hypersurfaces in Statistical Manifolds
Authors: Furuhata, Hitoshi Browse this author
Keywords: Hessian structure
holomorphic statistical structure
statistical submanifold
horosphere
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 852
Start Page: 1
End Page: 15
Abstract: The condition for the curvature of a statistical manifold to admit a kind of standard hypersurface is given as a first step of the statistical submanifold theory. A complex version of the notion of statistical structures is also introduced.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69661
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University